# SDR SWAA2019032130905

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 30,966 hours, 18,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17203
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE SKIRT WORN.  R&R SLIDE IAW MT.
